# SDR YENA20151111550

- Difficulty date: November 11, 2015
- Submitted: November 13, 2015
- Operation: Air carrier
- Aircraft: N834JB
- Make and model: Airbus A320-232
- Aircraft serial: 5782
- Aircraft time: 9,532 hours, 2,778 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLIGHT DIVERTED,  SMOKE, ODOR IN COCKPIT WITH AVIONICS SMOKE ON ECAM.  PERFORMED SMOKE/ODOR INSPECTION CHECK IAW TSM 24-00-00-810-823A.
